Reino Vainio, "A note on connectedness in cartesian closed categories", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 726858, 4 pages, 1997. https://doi.org/10.1155/S0161171297000148
A note on connectedness in cartesian closed categories
Primaxily working in the category of limit spaces and continuous maps we suggest a new concept of connectivity with application in all categories where function space objects satisfy natural exponential laws. In a separate Appendix we motivate the development of a homotopy theory for spaces of real-valued continuous maps endowed with the structure of continuous convergence.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.